MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 PINNACLE DM LINER TRIAL 52_45; HIP INSTRUMENTS : ACETABULAR TRIAL

DEPUY IRELAND - 3015516266 PINNACLE DM LINER TRIAL 52_45; HIP INSTRUMENTS : ACETABULAR TRIAL
Model Number 2218-52-045
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
During trialing the liner trial center piece broke.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).Investigation summary : the device associated with this report was not returned to depuy synthese for evaluation, however photo was provided for review.Review of the provided photo confirmed device broken at the central part.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot : a device history record (dhr) review or manufacturing records evaluation (mre) was not possible because the investigation was not able to retrieve the required lot code.

Brand Name
PINNACLE DM LINER TRIAL 52_45
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIAL
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key17018961
Report Number1818910-2023-11103
Device Sequence Number17716091
Product Code HWT
UDI-Device Identifier10603295520559
UDI-Public10603295520559
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2218-52-045
Device Catalogue Number221852045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer06/15/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown